Soudobé problémy matematické teorie klimatu

Saved in:
Bibliographic Details
Main Author: Horák, Jiří (Author)
Format: Article
Source document: Pokroky matematiky, fyziky a astronomie , Roč. 52, č. 3 (200711), s. 188-194
Language:Czech
Genre/form:články
ISSN:0032-2423
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Roč. 52 (2007) č. 1-4 Closed Stack Q44 .P65 v.52 P 10048/32